Homological dimension and the Mayer–Vietoris sequence
Matematičeskie zametki, Tome 43 (1988) no. 1, pp. 125-132
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1988_43_1_a13,
author = {B. L. Okun'},
title = {Homological dimension and the {Mayer{\textendash}Vietoris} sequence},
journal = {Matemati\v{c}eskie zametki},
pages = {125--132},
year = {1988},
volume = {43},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1988_43_1_a13/}
}
B. L. Okun'. Homological dimension and the Mayer–Vietoris sequence. Matematičeskie zametki, Tome 43 (1988) no. 1, pp. 125-132. http://geodesic.mathdoc.fr/item/MZM_1988_43_1_a13/